Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 4, Pages 225-232
http://dx.doi.org/10.1155/S0161171201004136

Plane waves in thermoelasticity with one relaxation time

Department of Mathematics and Computer Science, Alabama State University, Montgomery, Alabama, USA

Received 20 November 1999

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun Wang and Wen Dong Chang, “Plane waves in thermoelasticity with one relaxation time,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 4, pp. 225-232, 2001. https://doi.org/10.1155/S0161171201004136.